CSpace  > 数学所
Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime
Wang, Yaohua1; Zhang, Xiao2,3
2018
Source PublicationSCIENCE CHINA-MATHEMATICS
ISSN1674-7283
Volume61Issue:1Pages:73-82
AbstractIn non-extreme Kerr-Newman-AdS spacetime, we prove that there is no nontrivial Dirac particle which is L-p for 0 < p <= 4/3 with arbitrary eigenvalue lambda, and for 4/3 <= p <= 4/3-2q, 0 < q < 3/2 with eigenvalue vertical bar lambda vertical bar > vertical bar Q vertical bar + q kappa, outside and away from the event horizon. By taking q = 1/2, we show that there is no normalizable massive Dirac particle with mass greater than vertical bar Q vertical bar + kappa/2 outside and away from the event horizon in non-extreme Kerr-Newman-AdS spacetime, and they must either disappear into the black hole or escape to infinity, and this recovers the same result of Belgiorno and Cacciatori in the case of Q = 0 obtained by using spectral methods. lFurthermore, we prove that any Dirac particle with eigenvalue vertical bar lambda vertical bar < kappa/2 must be L-2 outside and away from the event horizon.
KeywordDirac equation Kerr-Newman-AdS spacetime eigenvalues
DOI10.1007/s11425-015-9001-2
Language英语
Funding ProjectNational Natural Science Foundation of China[11171328] ; National Natural Science Foundation of China[11571345] ; National Natural Science Foundation of China[11401168] ; Project of Mathematics and Interdisciplinary Sciences of Chinese Academy of Sciences
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000419864100004
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29347
Collection数学所
Affiliation1.Henan Univ, Sch Math & Stat, Kaifeng 475004, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Wang, Yaohua,Zhang, Xiao. Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime[J]. SCIENCE CHINA-MATHEMATICS,2018,61(1):73-82.
APA Wang, Yaohua,&Zhang, Xiao.(2018).Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime.SCIENCE CHINA-MATHEMATICS,61(1),73-82.
MLA Wang, Yaohua,et al."Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime".SCIENCE CHINA-MATHEMATICS 61.1(2018):73-82.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Yaohua]'s Articles
[Zhang, Xiao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Yaohua]'s Articles
[Zhang, Xiao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Yaohua]'s Articles
[Zhang, Xiao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.